# SDR DL72W980194

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163233
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER SPAR RAIL CRACKED TWO PLACES 33 AND 36 FROM I/B END.  REPAIRED PER M/M 57-52-0 FIG 802.
